Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Melbourne, FL

March 31, 20114 counties in Florida

NWS Melbourne, FL issued this special weather statement at Mar 31, 2011, 11:31 AM EDT for 4 counties in Florida. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2011, 11:31 AM EDT (15:31 UTC)
Expired
Mar 31, 2011, 12:15 PM EDT
In force
44 min
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Orange County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 119 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 11:36 AM EDTTSTM WND GST 52Leesburg, FLKLEE ASOS MEASURED 45 KT/52 MPH WIND GUST FROM 270 DEGREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 3.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2011-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2011-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

665 
WWUS82 KMLB 311531
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1131 AM EDT THU MAR 31 2011

FLZ041-044>046-141-144-311615-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
1131 AM EDT THU MAR 31 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER LAKE COUNTY...NORTHERN ORANGE COUNTY...
SEMINOLE COUNTY...WESTERN VOLUSIA COUNTY...

* UNTIL 1215 PM EDT.

AT 1129 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER LAKE HARRIS...
MOVING EAST AT 65 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DEBARY...DE BARY...MIDWAY AND WEKIWA SPRINGS STATE PARK.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2896 8196 2896 8195 2896 8166 2905 8166
      2906 8164 2913 8164 2927 8137 2927 8123
      2861 8097 2861 8099 2859 8096 2850 8093
      2849 8196
TIME...MOT...LOC 1531Z 261DEG 65KT 2876 8183

$$


MOSES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Mar 31, 10:26 AM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Mar 31, 10:26 AM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1026 AM EDT THU MAR 31 2011

.DISCUSSION...

FIRST ROUND OF CONVECTION HAS MOVED OFFSHORE...BUT ANOTHER ROUND
OF STRONG TO SEVERE STORMS AND EMBEDDED SUPERCELLS IS MOVING EAST
TO NORTHEASTWARD AT 50 TO 55 MPH. LIMITING FACTOR FOR LATE
MORNING AND AFTERNOON THUNDERSTORM ACTIVITY WILL BE DEGREE OF
INSTABILITY OVER EAST CENTRAL FLORIDA. AREAS NORTH OF CENTRAL
OSCEOLA COUNTY HAVE BEEN WORKED OVER AND STABILIZED BY MORNING
CONVECTION ALL THE WAY TO THE COAST...BUT LOCATIONS TO THE SOUTH
HAVE REMAINED DRY THUS FAR.

THEREFORE...DISCRETE AFTERNOON CONVECTION WILL HAVE BEST CHANCE OF
FIRING UP IN SOUTHERN BREVARD...SOUTHERN OSCEOLA...OKEECHOBEE
COUNTY AND THE TREASURE COAST. BEST FORCING WILL REMAIN NORTH IN
VICINITY TO VIGOROUS UPPER LEVEL TROUGH AND SURFACE LOW BLASTING
THROUGH THE SOUTHEASTERN CONUS AND GULF OF MEXICO. HOWEVER...WIND
FIELDS AND HODOGRAPHS ARE MORE THAN SUPPORTIVE OF DEVELOPMENT AS
0-6 KM BULK SHEAR RANGES FROM 60 TO 70 KNOTS ACROSS EAST CENTRAL
FLORIDA ALONG WITH A 40 TO 45 KNOT LOW LEVEL WIND MAXIMUM. THIS WILL BE
SUPPORTIVE OF ROTATION IN ANY STORMS THAT DEVELOP AS LOW LEVEL
VEERING REMAINS STRONG AHEAD OF THE APPROACHING COLD FRONT.

&&

.AVIATION...

VFR TO MVFR CONDITIONS PREVAILING THROUGH A GOOD CHUNK OF THE DAY.
HOWEVER...NUMEROUS PERIODS OF MVFR TO IFR CONDITIONS WILL OCCUR AS
STRONG TO SEVERE THUNDERSTORMS MOVE ACROSS EAST CENTRAL FLORIDA.
MLB AND VRB WILL REMAIN IN MOSTLY VFR CONDITIONS UNTIL LATE
MORNING AND EARLY AFTERNOON WHEN STORMS DEVELOP FURTHER SOUTH IN
THEIR VICINITY.

&&

.MARINE...

STRONG 15 TO 20 KNOT SOUTHWESTERLY WINDS WILL VEER AROUND TO THE
WEST AND INCREASE TO 20 TO 25 KNOTS BY LATE THIS MORNING...AS A
COLD FRONT APPROACHES EAST CENTRAL FLORIDA. WAVES WILL RANGE FROM
3 TO 5 FEET NEARSHORE AND 5 TO 6 FEET OFFSHORE TODAY AND TONIGHT.
PERIODS ON THE ORDER OF 4 TO 6 SECONDS WILL BE IN PLACE...MAKING
FOR CHOPPY BOATING CONDITIONS AS WIND WAVES WILL BE DRIVING FORCE.

A SMALL CRAFT ADVISORY FOR WINDS WILL REMAIN IN PLACE THROUGH LATE
THURSDAY NIGHT AND EARLY FRIDAY MORNING AS THE COLD FRONT MOVES
THROUGH THE AREA. SMALL CRAFT SHOULD EXERCISE CAUTION NEARSHORE.

REMAIN AWARE OF ANY THUNDERSTORMS MOVING TOWARD THE COAST TODAY AND
TAKE SHELTER IF YOU HEAR THUNDER AND/OR SEE LIGHTNING. ANY
THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE
DAMAGING WINDS...EXCESSIVE LIGHTNING...HAIL AND ISOLATED
TORNADOES.

&&

.FIRE WEATHER...

NO LOW RH CONCERNS TODAY AS MOISTURE WILL REMAIN ABUNDANT IN
ASSOCIATION WITH RAINFALL OCCURRING OVER EAST CENTRAL FLORIDA.
SCATTERED TO NUMEROUS LIGHTNING STORMS WILL OCCUR THROUGH
TODAY...NORTH OF CENTRAL OSCEOLA COUNTY EARLY AND THEN DEVELOPING
SOUTH OF THERE ALL THE WAY TO THE COAST BY LATE MORNING AND EARLY AFTERNOON.

FRIDAY AND INTO THE WEEKEND WILL SEE LOWER RH'S IN THE MID 30S TO
LOWER 40S AS DRIER AIR SPILLS INTO THE PENINSULA. WESTERLY
TRANSPORT WINDS WILL MAKE FOR GOOD DISPERSION.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  80  55  77  57 /  90  20   0  10
MCO  81  57  80  57 /  90  20  10  10
MLB  85  59  78  56 /  80  30  10  10
VRB  85  59  80  56 /  60  40  10  10
LEE  80  55  79  56 /  90  20   0  10
SFB  81  56  80  57 /  90  20   0  10
ORL  80  58  79  59 /  90  20  10  10
FPR  87  59  81  57 /  50  50  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 1 PM EDT THIS AFTERNOON FOR COASTAL VOLUSIA-
     INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
     NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE-ST. LUCIE.

AM...TORNADO WATCH UNTIL 1 PM EDT THIS AFTERNOON FOR COASTAL WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
     NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 AM EDT FRIDAY FOR WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
     NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

GUSEMAN
Hazardous weather outlook, Mar 31, 10:42 AM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1042 AM EDT THU MAR 31 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-312200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1042 AM EDT THU MAR 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 PM FOR ALL OF EAST CENTRAL
FLORIDA. LOW PRESSURE DEVELOPING OVER THE NORTHEAST GULF OF MEXICO
WILL STRENGTHEN AS IT TRACKS TO THE CAROLINA COAST THIS EVENING AND
PUSHES A COLD FRONT ACROSS EAST CENTRAL FLORIDA TONIGHT. AHEAD OF
THE FRONT...WIDESPREAD HEAVY SHOWERS AND LIGHTNING STORMS WILL
CONTINUE TO MOVE ONSHORE THE FLORIDA GULF COAST NEAR TAMPA TODAY AND
OVERSPREAD CENTRAL FLORIDA.

AREAS TO THE SOUTH OF A LINE FROM NORTHERN OSCEOLA COUNTY TO THE
ATLANTIC COAST WILL SEE DEVELOPING THUNDERSTORMS LATE THIS MORNING
AND THIS AFTERNOON. THIS INCLUDES OSCEOLA...OKEECHOBEE...SOUTHERN
BREVARD...INDIAN RIVER...SAINT LUCIE AND MARTIN COUNTIES. THIS IS
DUE TO INCREASED INSTABILITY IN THESE AREAS AS MORNING STORMS AND
CLOUD COVER HAVE REMAINED NORTH.

WINDS IN THE LOWER AND MID LEVELS OF THE ATMOSPHERE ARE ACTUALLY
STRONGER THAN YESTERDAY. THE PRIMARY THREAT IS AGAIN DAMAGING
STRAIGHT LINE WINDS WITH THE POTENTIAL FOR WIND GUSTS UP TO 75 MPH.
SUFFICIENT LOW LEVEL TURNING OF THE WINDS WILL SUPPORT ISOLATED
TORNADOES. STORM MOTION WILL BE TOWARD THE NORTHEAST OR EAST AT 50
TO 60 MPH.

...FLOOD IMPACT...
HEAVY RAINFALL WILL BE CAPABLE OF PRODUCING A LARGE AREA OF ONE TO
TWO INCHES WHICH MAY CAUSE TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. LOCALIZED AMOUNTS UP TO 3 INCHES WILL BE
POSSIBLE.

...MARINE THUNDERSTORM GUST IMPACT...
LIGHTNING STORMS ARE EXPECTED TO MOVE QUICKLY TOWARD THE EAST COAST
AT 50 TO 60 MPH...AND PUSH RAPIDLY OFFSHORE. A FEW OF THESE
STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS BETWEEN 40
AND 50 KNOTS.

BOATERS ON INLAND LAKES SHOULD ALSO BE ALERT AS STORMS APPROACH
QUICKLY FROM THE WEST. HAZARDOUS BOATING CONDITIONS CAN QUICKLY
DEVELOP OVER LAKES DUE TO GUSTY WINDS AND FREQUENT LIGHTNING. BE
PREPARED TO SEEK SAFE HARBOR WELL BEFORE A STORM REACHES YOUR AREA.

...WATERSPOUT IMPACT...
THERE IS A THREAT FOR ISOLATED TORNADIC WATERSPOUTS AS STORMS MOVE
OFF THE MAINLAND AND ACROSS THE INTRACOASTAL AND ATLANTIC WATERS.

...WIND AND SEA IMPACT...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR WEST TO SOUTHWEST WINDS
INCREASING TO 20 TO 25 KNOTS OVER THE OFFSHORE WATERS TODAY. SMALL
CRAFT SHOULD EXERCISE CAUTION OVER THE NEARSHORE WATERS FOR 15 TO
20 KNOT WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

KELLY/GUSEMAN

In the hours before

Local storm report, Mar 31, 8:32 AM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
832 AM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 AM     FUNNEL CLOUD     KENNEDY SPACE CENTER    28.52N 80.68W
03/31/2011                   BREVARD            FL   OTHER FEDERAL

            NASA TEST DIRECTOR OBSERVED FUNNEL CLOUD NW OF LAUNCH PAD
            39A.

&&

JRC
Local storm report, Mar 31, 9:12 AM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
912 AM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND GST     6 SW ASTOR              29.09N 81.60W
03/30/2011  M63 MPH          LAKE               FL   PARK/FOREST SRVC

            POWER LINES AND TREES DOWN IN OCALA NATIONAL FOREST.
            HELICOPTER PIVOTED ON ITS PAD.

&&

JRC
Local storm report, Mar 31, 9:15 AM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
915 AM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TSTM WND GST     SCOTTSMOOR              28.77N 80.88W
03/30/2011  E70 MPH          BREVARD            FL   CO-OP OBSERVER

            NUMEROUS LIMBS TORN OFF TREES.

&&

JRC
Local storm report, Mar 31, 9:20 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
920 AM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     TSTM WND GST     CAPE CANAVERAL          28.39N 80.60W
03/31/2011  M0 MPH           BREVARD            FL   OTHER FEDERAL

            ASOS KXMR OBSERVATION REMARKS PK WND 31036/1244

&&

JRC
Local storm report, Mar 31, 11:25 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1125 AM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     PORT ORANGE             29.12N 81.03W
03/30/2011                   VOLUSIA            FL   TRAINED SPOTTER

            VERY LARGE 30 FOOT TALL TREE FELL ON HOME DESTROYING
            CORNER OF ROOF NEAR INTERSECTION OF SPRUCE CREEK ROAD AND
            SUN LAKE DRIVE.

&&

JRC
Special weather statement, Mar 31, 11:31 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1131 AM EDT THU MAR 31 2011

FLZ041-044>046-141-144-311615-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
1131 AM EDT THU MAR 31 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER LAKE COUNTY...NORTHERN ORANGE COUNTY...
SEMINOLE COUNTY...WESTERN VOLUSIA COUNTY...

* UNTIL 1215 PM EDT.

AT 1129 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER LAKE HARRIS...
MOVING EAST AT 65 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DEBARY...DE BARY...MIDWAY AND WEKIWA SPRINGS STATE PARK.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2896 8196 2896 8195 2896 8166 2905 8166
      2906 8164 2913 8164 2927 8137 2927 8123
      2861 8097 2861 8099 2859 8096 2850 8093
      2849 8196
TIME...MOT...LOC 1531Z 261DEG 65KT 2876 8183

MOSES

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 12:38 AM EDTSpecial Marine WarningMLB82 min
Mar 31, 3:42 AM EDTSmall Craft Advisory for WindsMLB24 hr
Mar 31, 6:16 AM EDTSpecial Weather StatementMLBLake59 min
Mar 31, 6:58 AM EDTSpecial Weather StatementMLBBrevard, Lake, Orange, Osceola, Seminole, Volusia62 min
Mar 31, 7:04 AM EDTSevere Thunderstorm WarningMLBLake, Orange, Seminole, Volusia56 min
Mar 31, 7:27 AM EDTSevere Thunderstorm WarningMLBLake, Orange, Osceola63 min
Mar 31, 7:33 AM EDTSpecial Marine WarningMLB117 min
Mar 31, 7:43 AM EDTTornado WarningMLBBrevard, Seminole, Volusia42 min
Mar 31, 8:13 AM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Volusia47 min
Mar 31, 8:30 AM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Osceola27 min
Mar 31, 9:01 AM EDTSevere Thunderstorm WarningMLBLake, Orange, Osceola59 min
Mar 31, 10:16 AM EDTSevere Thunderstorm WarningMLBLake, Orange, Seminole59 min
Mar 31, 10:37 AM EDTTornado WarningMLBLake, Orange, Seminole, Volusia53 min
Mar 31, 10:38 AM EDTSpecial Marine WarningMLB2 hr
Mar 31, 11:51 AM EDTTornado WarningMLBBrevard, Seminole, Volusia24 min
Mar 31, 12:15 PM EDTTornado WarningMLBBrevard19 min
Mar 31, 12:31 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola59 min
Mar 31, 12:32 PM EDTTornado WarningMLBOsceola43 min
Mar 31, 12:47 PM EDTSpecial Marine WarningMLB88 min
Mar 31, 1:05 PM EDTTornado WarningMLBBrevard, Osceola23 min
Mar 31, 1:59 PM EDTSpecial Marine WarningMLB2 hr
Mar 31, 2:15 PM EDTSpecial Weather StatementMLBLake, Volusia45 min
Mar 31, 2:21 PM EDTSpecial Marine WarningMLB54 min
Mar 31, 3:58 PM EDTSpecial Weather StatementMLBOrange62 min
Mar 31, 5:52 PM EDTSpecial Weather StatementMLBIndian River53 min
Mar 31, 5:53 PM EDTSpecial Marine WarningMLB112 min

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.